Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A dynamical characterization of acylindrically hyperbolic groups

Bin Sun

Algebraic & Geometric Topology 19 (2019) 1711–1745
Abstract

We give a dynamical characterization of acylindrically hyperbolic groups. As an application, we prove that nonelementary convergence groups are acylindrically hyperbolic.

Keywords
acylindrically hyperbolic groups, convergence groups
Mathematical Subject Classification 2010
Primary: 20F65
Secondary: 20F67
References
Publication
Received: 30 October 2017
Revised: 10 January 2019
Accepted: 18 January 2019
Published: 16 August 2019
Authors
Bin Sun
Department of Mathematics
Vanderbilt University
Nashville, TN
United States